# SDR AALA202506306755

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,113 hours, 29,943 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PYLON OUTBOARD SIDE FORWARD HINGE FITTING FOR FAN COWL MOUNTING IS WORN, REPLACED HINGE FITTING PER SRM 51-42-11.
